# SDR USAA040350

- Difficulty date: July 21, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 50,302 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT WEB PRESSURE BULKHEAD CORRODED .5 INCH BY .5 INCH AREA, BS 1016 ABOVE AND BETWEEN.  (M)
